My almost 3 year son was put on adderall about 2 weeks ago and it just seems to make things worse. Before we started him on the medicine, he was extremly hyper, i was having to chase him down, he would get so idk hyper i guess that he would start smashing his favorite stuffed animal in his face several times (i was afraid he was about to bust his teeth out one day), i couldnt take him anywhere cause he wouldnt sit still. He was extremely aggressive with other kids at the daycare. He was only on 5mg at first and then upped to 10mg a few days ago. I feel horrible trying to get him to take this medicine, especially when it doesnt seem to help. He know wont let anyone come near him except me, not even his favorite Aunt. Its a blessing if we go to bed before midnight (we dont take the last dose late in the afternoon at all)...Hes more winey and tempers are almost unbarable. But then there are a few select moments where is good, but then i cant help think thats when the medicine is wearing off. I cant do anything at all, mommy has to do anything for him. Im afraid if i call the doctor again they are just going to up the dosage again....Hes not even 3 yet and that scares me....Im i doing the right thing by having him get help or am is this doctor just having me dose my kid up for nothing.......
I would get a second opinion...also..you know his usual behavior...if you think this makes it worse...take him off of it..but you may have to taper..depending on how long he has been on it.....tell the dr. you want to take him off...my son was acting hyper at age 4..i watched until 4th grade before i let the Dr. put him on medicine...now when he doesn't take it he says he can't focus...so he really needs it...but if your son isn't really ADD...i think the med will make him more hyper...my opinion..I'm not a DR...i would look into it...he's awful young!!!
if i were you i wouldnt put um on adderal its not that great he just sounds like a kid with alot of energy should get beter eventualy anyways the story i have
my best friend was on it for a lil less than a year 1 pill a day and when it came time for him to come off he hasnt really been the same reallly really slugish since he got off it and just really blah he never abused it ect but he grew dependent on it. im just saying this cause ur child wont know what hes goin through when hes young so hell just think its kinda normal but while in high school if he ever tried it hed kinda go right back into it you know its always there? you might think that you child wouldnt do this but i just graduated last year and you really have no idea how many kids are poppin pills and i live in a lil town in michigan and this whole things not geting beter
from preppy kids that are now going to state, to lil pokemon kids to the druggies it seemed like pills were the thing to do
i dunno just some food for thought you might not agree this is just my oppinion
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.